Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 271279, 5 pages
http://dx.doi.org/10.1155/2013/271279
Research Article

Nonuniqueness versus Uniqueness of Optimal Policies in Convex Discounted Markov Decision Processes

1Departamento de Matemáticas, Universidad Autónoma Metropolitana-Iztapalapa, Avenida San Rafael Atlixco 186, Col. Vicentina, 09340 México, DF, Mexico
2Universidad Anáhuac México-Norte, Avenida Universidad Anáhuac 46, Lomas Anáhuac, 52786 Huixquilucan, MEX, Mexico
3Facultad de Matemáticas, Universidad Veracruzana, Circuito Gonzalo Aguirre Beltrán s/n, Zona Universitaria, 91000 Xalapa, VER, Mexico

Received 16 October 2012; Accepted 12 February 2013

Academic Editor: Debasish Roy

Copyright © 2013 Raúl Montes-de-Oca et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Raúl Montes-de-Oca, Enrique Lemus-Rodríguez, and Francisco Sergio Salem-Silva, “Nonuniqueness versus Uniqueness of Optimal Policies in Convex Discounted Markov Decision Processes,” Journal of Applied Mathematics, vol. 2013, Article ID 271279, 5 pages, 2013. https://doi.org/10.1155/2013/271279.